I have been on clonazePAM 1 MG 3x's a day for 2.75yrs.
I have been on buPROPion HCL 100 MG tablets 3x's a day for 2 months. I need to come off this medication safely without the painful withdrawals!! PLEASE,PLEASE HELP ME.tell me how to do this with this month's supply of medicine.Thank You so much.
We are not permitted to give tapering advice, nor are we qualified to do so. You MUST do this properly, under the guidance of your doctor. Please do not attempt this yourself, it would be downright dangerous with risk of seizures, among other things. I cannot stress the need for professional help enough.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.